Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffer from panic attack and sleeplessness. Tingling in the body. Any suggestions?

Hi i took a sleeping tablet (10mg) prescribed by my doctor and that night i didnt let myself go sleep after taking it because i thought i was having a panick attack and didnt go sleep and now i have been awake for a good 4, 5 days but i do sleep but i feel like i am still awake though and now my body mass has gone softer and i feel tingling around my body.
Asked On : Wed, 17 Apr 2013
Answers:  3 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
thanks for using health care magic.
sometimes after taking sleeping pills, you get the sleep but It is not refreshing and you may feel like your brain is constantly working on some issues.
Tingling may be because of inadequate sleep or vitamin deficiency or a s a symptom of Anxiety.
You should consult qualified psychiatrist for detailed evaluation and treatment.
Meanwhile you can try breathing exercise, yoga or meditation and self motivation to get rid of anxiety-depression.
Avoid excessive use of caffine, nicotine.
I hope you will be fine soon
Answered: Wed, 17 Apr 2013
I find this answer helpful
Psychiatrist Dr. Amar A Rathi's  Response
Hi zain_ul-abdeem_zahid,
Welcome to HCM Forum,
I can understand how frustrated u might be feeling due to sleeplessness and concern about having panic.
You not mentioned what trouble u had so doctor prescribed sleeping pills.
Assuming that u continuously having sleeplessness and episodes of panic ( characterized by palpitation,chest tightness,breathlessness,coldness-trembling extremities,impending doom )and continue concern that you might have these episodes again and again is feature of "Panic Disorder".
This is very common disorder occurs due to certain neurochemical changes in brain and completely treatable.It requires prolonged treatment.only sleeping pills are not a solution for this disorder.
If you not consulted to psychiatrist yet please consult to nearest psychiatrist in person.after thorough evaluation he will treat your illness appropriately.
Hope it helps.Best regards.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to HCM

You have not mentioned that what drug you took for sleep. At 10 mg doses two main drugs for sleep are commonly used they are either Zolpidem or Diazepam. Both are good hypnotics and help in inducing sleep. Zolpidem is specially used for early insomnia. When these drugs are taken if individual fails to get enough sleep then restlessness and irritability occurs. Due to this you failed to sleep and panic like situation occurred. As it has been 4-5 days and you are not able to sleep properly so I would advise you to please visit a good Psychiatrist. The problem may increase and precipitation of panic may be a possibility.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor